# SDR SWAA2022121372146

- Difficulty date: November 16, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 747-767 Lbl8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY CARGO TRACK, LBL 8, BS 747+7 - 767+6.  REMOVED DAMAGED SECTION OF THE CARGO TRACK BETWEEN BS 727E+10 - 747+10 IAW SRM 53-00-53-2R-2, STEPS 4A-C. LOCATED, DRILLED; AND COUNTERSANK THE NEW CHANNEL FILLER AND TWO CHANNEL SPLICES IAW SRM 53-00-53-2R-2.  APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 53-00-53-2R-2, AMM 51-21-41-370-802, AND AMM 51-21-72-370-804.    INSTALLED IAW SRM 53-00-53-2R-2, AND SRM 51-40-02-0G-0.
